# SDR 97FDEA00823

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65183551
- Condition: Cracked
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STRINGER 24 RIGHT UNDER 1010 FRAME.  *S/D*  STOP DRILLED CRACK PER FED-EX SRM 51-10-1, FABRICATED J-CHANNEL PER FED-EX SRM 53-10-3.  ALODINED AND PRIMED PER FED-EX SRM/ MM 51-10-2 AND 51-20-151.  INSTALLED J-CHANNEL REPAIR PER FED-EX SRM 53-10-3.
